# SDR SWAA2025042106443

- Difficulty date: March 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MLG PRESSURE DECK WEB STIFFENER AT STA 707+8 RBL 65; WL 200.<[01] 'REFER TO FAULT TTG8Q00ZBDUT WHERE EA 25-153-00723 WAS ADDED AS A SUBTASK'.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
